Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Is Sleeping Difficult After Having Tab Zinnat?

dear dr. i can t sleep at night, after taking tab zinnat. i felt disturbance of sleep aftertaking the medicine! i feel very warm after consumption of the tab. Does this mean my body could not tolerate medicine. Kindly advise! Thank you. poonga, malaysia
Thu, 26 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

That drug can lead to stomach upset, no other serious issues.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
Why Is Sleeping Difficult After Having Tab Zinnat?

Hello, That drug can lead to stomach upset, no other serious issues. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist